# SDR USAA2011041491493

- Difficulty date: March 29, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 8,954 hours, 23,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 CHECK - CRACKED SEAT TRACK SUPPORT BEAM AT BS 880, LBL 45.50.  REPAIRED SEAT TRACK SUPPORT BEAM AT BS 880, LBL 45.50 IAW EA 130554.
